Loading, please wait...

Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Bubblegum - 4 fl oz. - Up&Up™

Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Bubblegum - 4 fl oz. - Up&Up™ - image 1 of 4Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Bubblegum - 4 fl oz. - Up&Up™ - image 2 of 4Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Bubblegum - 4 fl oz. - Up&Up™ - image 3 of 4Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Bubblegum - 4 fl oz. - Up&Up™ - image 4 of 4
Children's Acetaminophen Pain Reliever & Fever Reducer Liquid - Bubblegum - 4 fl oz. - Up&Up™ - image 1 of 4
Shipping
Not available

About this item

At a glance

Gluten Free
Gluten Free

Highlights

  • ACTIVE INGREDIENT: Children's Pain & Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol® Oral Suspension.
  • HOW IT WORKS: Acetaminophen temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • FAST, EFFECTIVE relief for children's pain and fever. Oral suspension, bubble-gum flavored. Child-resistant safety cap. Dosage cup included. Free of: Alcohol, Aspirin, Ibuprofen & Gluten. For ages 2 to 11 years.
  • SAFE PAIN RELIEF FOR CHILDREN: Children's Pain & Fever Oral Suspension is aspirin free, ibuprofen free, alcohol free, and gluten free.
  • BUBBLE GUM FLAVOR: Children's Pain & Fever Oral Suspension relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.

Specifications

Suggested Age: 2 Years and Up

Health Facts: Contains Acetaminophen

Active Ingredient Strength Value: 100 milligrams

Product Warning: Contains Acetaminophen, do not use if you are pregnant or nursing

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Package Quantity: 1

TCIN: 11004777
UPC: 370030617760
Item Number (DPCI): 094-01-0320
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Children’s Tylenol® active ingredient. Rely on Children's Pain Reliever & Fever Reducer Oral Suspension Liquid, Acetaminophen 160 mg per 5 mL, Bubble Gum Flavor for fast, effective relief of children's pain and fever. This product is free of: alcohol, aspirin, ibuprofen & gluten. Child-resistant safety cap. Dosage cup included.
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

5.0 out of 5 stars with 10 reviews
100% would recommend
2 recommendations
value: 5 out of 5

(no review title)

5 out of 5 stars
Would recommend
Worksthesame - 1 year ago, Verified purchaser
Works just as well as the name brand.
Did you find this review helpful?
Report review

Just what we needed!

5 out of 5 stars
Would recommend
mommyof1 - 1 year ago
We like the ease of using syringes to give medicine and the top of this bottle is designed for use with all syringe sizes!
Did you find this review helpful?
Report review

The bottle

5 out of 5 stars
Christine - 6 years ago
My 7 year old son had his tonsils removed and during recovery I transitioned to an acetaminophen. I selected this brand because it was cost effective, but was even happier when I opened the bottle and the top accommodated syringe usage. The top is designed with the bottle, therefore didn't run into issues with it popping off and spilling. After dealing with that issue with his prescription medicine, I was very pleased with the bottle usage and that non-brand pain reliever was just as effective as Tylenol. Nice work Target on your up&up brand!
value: 5 out of 5
4 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.